# SDR QXEA9600048

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11063
- Engine: Rroyce STCSPEY
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: C, X
- Precautionary procedure: E

## Discrepancy

SMF - NR 2 ENGINE INGESTED SEVERAL BIRDS ON APPROACH TO SMF.  ENGINE FLAMED OUT AS A RESULT OF BIRD INGESTION.  AIRCRAFT LANDED IN SMF WITHOUT FURTHER INCIDENT.  NR 2 ENGINE REPLACED IAW MAINT MANUAL AND ENGINE OPS CHECKED GOOD ON GROUND RUN.
